Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 23, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Apr 8, 2016, 3:15 AM EDT. It took effect at Apr 8, 2016, 10:00 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 3:15 AM EDT (07:15 UTC)
- In effect from
- Apr 8, 2016, 10:00 PM EDT
- Expired
- Apr 9, 2016, 4:01 PM EDT
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
658 WHUS72 KMLB 080715 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 315 AM EDT FRI APR 8 2016 AMZ550-552-555-570-572-575-090200- /O.NEW.KMLB.SC.Y.0023.160409T0400Z-160409T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 315 AM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EDT SATURDAY. * WINDS...NORTHWEST TO NORTH INCREASING TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 5 TO 6 FEET NEAR SHORE AND 6 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
793 WHUS72 KMLB 081939 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 339 PM EDT FRI APR 8 2016 AMZ550-552-555-570-572-575-092000- /O.EXT.KMLB.SC.Y.0023.160409T0200Z-160409T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 339 PM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT SATURDAY... * WINDS...NORTHWEST TO NORTH INCREASING TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
861 WHUS72 KMLB 090111 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 911 PM EDT FRI APR 8 2016 AMZ550-552-555-570-572-575-092000- /O.CON.KMLB.SC.Y.0023.160409T0200Z-160409T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 911 PM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY... * WINDS...NORTHWEST TO NORTH INCREASING TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
448 WHUS72 KMLB 092001 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 401 PM EDT SAT APR 9 2016 AMZ550-552-555-570-572-575-092115- /O.CAN.KMLB.SC.Y.0023.000000T0000Z-160409T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 401 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT OPERATORS...ESPECIALLY THOSE VENTURING WELL OFFSHORE ...ARE URGED TO EXERCISE CAUTION AS NORTH WINDS OF AROUND 15 KNOTS ARE FORECAST TO INCREASE AS THEY BECOME NORTHEAST. SEAS WILL BE AS HIGH AS 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 9:10 PM EDT, 6 hours 5 minutes earlier.
Area forecast discussion, Apr 7, 9:10 PM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 910 PM EDT THU APR 7 2016 .DISCUSSION... OVERNIGHT-FRI...MAINLY CLEAR SKIES OVERNIGHT AND PCLOUDY TO MSUNNY FOR FRI AS A DRY FORECAST CONTINUES. DEEP WESTERLY FLOW OVER THE AREA THRU THE PERIOD. SW-W SURFACE FLOW ON FRI 5-10 MPH IN THE MORNING WILL INCREASE TO 10-15 MPH WITH HIGHER GUSTS IN THE AFTERNOON AHEAD OF THE NEXT APPROACHING FRONT. OVERNIGHT LOWS WILL RANGE FROM THE U50S TO L60S AREAWIDE. A WARM DAY FRI WITH HIGHS IN THE L-M80S. NO PLANS FOR ZONES UPDATE TONIGHT. && .AVIATION....WSW/W WINDS FALLING TO 5-10 KTS TONIGHT WITH SW/W DIRECTIONAL COMPONENT ON FRI AROUND 10 KTS INCREASING TO 10-15 KTS WITH HIGHER GUSTS FRI AFTN. WILL MONITOR FOR SMOKE (FU) KSFB-KDAB DUE TO COUPLE OF LATE DAY BRUSH FIRES. MAINLY VFR OTHERWISE. && .MARINE...OVERNIGHT-FRI...CAUTIONARY STATEMENTS OFFSHORE TONIGHT WITH WESTERLY WINDS INCREASING TO 15-20 KTS WITH HIGHER GUSTS OVER THE OPEN ATLC. WINDS WILL GRADUALLY DECREASE BEFORE DAYBREAK FALLING TO 6-12 KTS DURING THE DAY BEFORE RAMPING BACK UPWARD BY EARLY EVENING BEHIND ANOTHER SURGE FROM THE LATEST FRONTAL PASSAGE. WINDS SW TO WSW DURING THE DAY ON FRI. SEAS 3-5 FT NEAR SHORE AND 4-6 FT OFFSHORE OVERNIGHT...DECREASING BY LATE IN THE DAY TO 2-3 FT NEAR SHORE AND 3-4 FT GULF STREAM/OFFSHORE. SEAS WILL AGAIN BUILD GRADUALLY FRI NIGHT. && .FIRE WEATHER...PREVIOUS SLIGHTLY MODIFIED...FRI...WRLY SFC/TRANSPORT WINDS WILL PULL SUFFICIENT MOISTURE FROM THE GOMEX ACRS THE STATE TO KEEP MIN AFTN RH VALUES ARND 35-40PCT. LIGHT SEABREEZE PSBL S OF SEBASTIAN INLET BY EARLY TO MID AFTN BUT INLAND MOVEMENT WILL BE STYMIED. GOOD TO VERY GOOD DISPERSION. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SEDLOCK/CRISTALDI
Hazardous weather outlook, Apr 7, 7:45 PM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 745 PM EDT THU APR 7 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-081000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 745 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATERS FOR SEAS UP TO 6 FEET...MAINLY DUE TO A LONG PERIOD NORTHEAST SWELL. ALSO...WEST WINDS INCREASING TO 15 TO 20 KNOTS WILL PRODUCE CHOPPY CONDITIONS FOR SMALL CRAFT...ESPECIALLY THOSE RETURNING TO PORT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONGER COLD FRONT IS FORECAST TO BRING AN INCREASE IN NORTH TO NORTHEAST WINDS THIS WEEKEND...PRODUCING POOR TO HAZARDOUS BOATING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CRISTALDI
In the hours before
Local storm report, Apr 7, 11:55 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1155 PM EDT THU APR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM WILDFIRE 3 ENE BARBERVILLE 29.20N 81.38W
04/07/2016 VOLUSIA FL NEWSPAPER
STILL RD. WILDFIRE HAD GROWN TO APPROXIMATELY 500 ACRES
AS OF 830 PM. NOT YET FULLY CONTAINED. REPORT FROM
DAYTONA BEACH NEWS JOURNAL
&&
JCPNearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.